MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 5 Elite Implantable Pulse Generator; SCS IPG

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 5 Elite Implantable Pulse Generator; SCS IPG
Model Number 3660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain at the ipg site.As a result, surgical intervention was undertaken wherein the ipg was explanted and replaced to resolve the issue.
 
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
Proclaim¿ 5 Elite Implantable Pulse Generator
Common Device Name
SCS IPG
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50937666
Report Number3006705815-2026-06157
Device Sequence Number18541262
Product Code LGW
UDI-Device Identifier05415067031419
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model Number3660
Device Catalogue Number3660
Device Lot NumberA000085671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight120 LB